# SDR DXTA2014090305871

- Difficulty date: September 2, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 8,267 hours, 6,447 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P192
- Condition: Defective
- Location: Apu Bay
- Part time: 8,517 hours, 13,135 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

GRAY SMOKE FILLED COCKPIT AND CABIN ON GROUND.  APU WAS RUNNING WITH ACM.  IMMEDIATELY SHUT DOWN APU AND ALL ELECTRICAL POWER.  ENGINES WERE NOT RUNNING.  SMOKE ODOR UNIDENTIFIED.  COMPLIED WITH INSPECTION OF THE APU CONTAINMENT BOX AND CLEANED BLEED VALVE DUCTS, CLEANED WATER SEPARATOR AND COMPLIED WITH ENGINE RUN UPS.  RAN APU.  WHEN B/A VALVE OPENED COCKPIT FILLED WITH GRAY SMOKE.  RAN APU FOR 1.5 HRS.  NOTED APU OVER 1 QUART LOW.  NOTED NO LEAKS IN APU CONTAINMENT BOX OR IN DRAINS.  INSPECTED APU AND FOUND OIL RESIDUE IN INTAKE, REMOVED DEFECTIVE APU AND REPLACED WITH A REPAIRED APU, IAW CE-560XL MM 49-00-00.  COMPLIED WITH APU RUN UP.  OP CHECK IS GOOD AT THIS TIME.  NO DEFECTS NOTED.
